The Annals of Mathematical Statistics

Estimation of the Medians for Dependent Variables

Olive Jean Dunn

Full-text: Open access

Abstract

Joint intervals of bounded confidence are suggested for the medians of a bivariate population with continuous marginal distributions. The two intervals are of the classic type based on sample order statistics.

Article information

Source
Ann. Math. Statist. Volume 30, Number 1 (1959), 192-197.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177706374

Digital Object Identifier
doi:10.1214/aoms/1177706374

Mathematical Reviews number (MathSciNet)
MR103563

Zentralblatt MATH identifier
0090.36404

JSTOR
links.jstor.org

Citation

Dunn, Olive Jean. Estimation of the Medians for Dependent Variables. Ann. Math. Statist. 30 (1959), no. 1, 192--197. doi:10.1214/aoms/1177706374. https://projecteuclid.org/euclid.aoms/1177706374.


Export citation